HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On a limiting motion and self-interactions of curves moved by the intermediate surface diffusion flow

Files in This Item:
pre499.pdf612.07 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83645

Title: On a limiting motion and self-interactions of curves moved by the intermediate surface diffusion flow
Authors: Escher, J. Browse this author
Giga, Y. Browse this author
Ito, K. Browse this author
Issue Date: 1-Nov-2000
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 499
Start Page: 1
End Page: 12
Abstract: We give a rigorous proof that the solution curve of the intermediate surface diffusion fl.ow equation converges to that 􀀗f the averaged curvature fl.ow equation locally in time as the diffusion coefficient D goes to infinity. As an application of this convergence result, we also prove that a self-intersection of curves can be developed by the intermediate surface diffusion fl.ow for any positive D.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69249
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University